# SDR HNAA2015062200201

- Difficulty date: June 22, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 56,737 hours, 64,585 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pseu
- Part number: 8320167
- Part serial: 269
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR ADVISORY LIGHT ILLUMINATED AFTER RETRACTION.  CYCLES GEAR IAW CHECKLIST AND NO FIX.  R & R PSUE.  CHECKED MEMORY CODE RECALL. NO CODES DISPLAYED. COMPLIED WITH NEAR/FAR TEST AND OPS CHECKED GOOD IAW 32-61-50.
